RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 1(397), Pages 3–36 (Mi umn9401)  

Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations

D. V. Anosova, V. P. Leksinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Moscow State Regional Socio-Humanitarian Institute

Abstract: This paper contains an account of A. A. Bolibrukh's results obtained in the new directions of research that arose in the analytic theory of differential equations as a consequence of his sensational counterexample to the Riemann–Hilbert problem. A survey of results of his students in developing topics first considered by Bolibrukh is also presented. The main focus is on the role of the reducibility/irreducibility of systems of linear differential equations and their monodromy representations. A brief synopsis of results on the multidimensional Riemann–Hilbert problem and on isomonodromic deformations of Fuchsian systems is presented, and the main methods in the modern analytic theory of differential equations are sketched.
Bibliography: 69 titles.

Keywords: regular and Fuchsian systems of linear differential equations, monodromy representations of meromorphic systems of differential equations, Riemann–Hilbert problem, reducible and irreducible monodromy representations and systems of differential equations, isomonodromic deformations.

DOI: https://doi.org/10.4213/rm9401

Full text: PDF file (750 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:1, 1–33

Bibliographic databases:

Document Type: Article
UDC: 517.925
MSC: 01A70, 34-03, 34M35, 34M50, 34M56
Received: 02.12.2010

Citation: D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Uspekhi Mat. Nauk, 66:1(397) (2011), 3–36; Russian Math. Surveys, 66:1 (2011), 1–33

Citation in format AMSBIB
\Bibitem{AnoLek11}
\by D.~V.~Anosov, V.~P.~Leksin
\paper Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 1(397)
\pages 3--36
\mathnet{http://mi.mathnet.ru/umn9401}
\crossref{https://doi.org/10.4213/rm9401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841684}
\zmath{https://zbmath.org/?q=an:1223.34003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66....1A}
\elib{http://elibrary.ru/item.asp?id=20423134}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 1
\pages 1--33
\crossref{https://doi.org/10.1070/RM2011v066n01ABEH004726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294605900001}
\elib{http://elibrary.ru/item.asp?id=16998361}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959555902}


Linking options:
  • http://mi.mathnet.ru/eng/umn9401
  • https://doi.org/10.4213/rm9401
  • http://mi.mathnet.ru/eng/umn/v66/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1097
    Full text:173
    References:64
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019